# SDR SIMA20150204005

- Difficulty date: February 4, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 28,175 hours, 24,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520552003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE LIGHTNING STRIKE DAMAGE JUST AFT OF FRAME 23, STRINGER 3R - 4R.  REPAIRED EXTERIOR FUSELAGE LIGHTNING STRIKE DAMAGE IAW ERS-EM-53 MR-1083.
